# SDR DALA2024112011084

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED SEAT TRACK (SETTLEMT AREA) BTW STA Y=908-927 AND X=54 LH AT PASSENGER CABIN. SUMMARY OF NRC 00751: SEAT TRACK (SETTLEMT AREA) BTW STA Y=908-927 AND X=54 LH AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-20-52-2R REPAIR 5. PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK PER TOPP 30-10-70 PAR I PAGE 14 AND PER B717 SRM 53-20-52-2R REP 5 STEP 5 MAINTENANCE REQUIREMENTS. (LP #0668615)
